Buy it Again
BC Fast Cold & Flu Relief Sinus Congestion & Pain Stick Packs - 12 Count

BC Fast Cold & Flu Relief Sinus Congestion & Pain Stick Packs - 12 Count

Sinus Pain & Congestion, Stick Packs, Value

Other Information: Store below 77 degrees F (25 degrees C). Misc: Acetaminophen pain reliever/fever reducer. Chlorpheniramine Maleate antihistamine. Phenylephrine HCl nasal decongestant. Fast pain relief. Speed of power. 12 stick packs = 24 pills. Bcpowder.com. Made in USA.
Active Ingredients: In Each Powder: Acetaminophen (650 mg), Chlorpheniramine Maleate (4 mg), Phenylephrine HCl (10 mg). Purposes: Pain Reliever/Fever Reducer; Antihistamine; Nasal Decongestant. Inactive Ingredients: Magnesium Stearate, Maltodextrin, Silica.
Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours, which is the maximum daily amount; with other drug containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your pre
Directions Directions: Do not take more than directed (see overdose warning). To Use Package: 1. Shake pack so powder settles on bottom. 2. Pinch and tear near top or use scissors. 3. Tilt head back and pour powder onto tongue. Adults and Children 12 Years of Age and Over: Place 1 powder on tongue every 4 hours, while symptoms persist. Do not take more than 6 powders in 24 hours unless directed by a doctor. Children Under 12 Years of Age: Ask a doctor.
About the Producer Medtech Products

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.